# SDR DL73S040012

- Difficulty date: January 7, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 55,512 hours, 41,813 cycles
- Engine: Pwa JT8D15A
- Engine time: 42,552 hours, 30,183 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 717141
- Condition: Failed
- Location: Nr 2
- Part time: 42,552 hours, 30,183 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FROM YYZ - ATL NR 02 ENGINE OIL PRESS DROPPED TO 28 PSI ALL OTHER INDICATIONS NORM.  NR 02 OIL QTY ON MCO NO LOW OIL PRESS LIGHT.  AFTER CONSULTING WITH ATL DIVERT TO CVG AND NR 02 ENGINE SHUTDOWN.  ENGINE SHUTDOWN REPORT COMPLETED.  CHECKED OIL QTY AND OIL CAP FOUND FULL AND CAP IN PLACE.  REPLACED ENGINE OIL FILTER INSP OIL FILTER AND CHIP DETECTORS ALL CLEAN.  OIL PRESS LIGHT NEVER CAME ON UNTIL AFTER LANDING.  CLEAN O/P ORFICE AND REPLACED O/P XMTR.  RAN ENGINE TO TAKEOFF PWR AND O/P STAYED 48 PSI. ENGINE OK FOR SERVICE.
